# SDR UALA2011091204898

- Difficulty date: September 9, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 50,128 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1640 BL 0 -RBL 50 CORRODED.  REPAIR ACP PER SRM, REF WO 3365Z0273.
